# SDR SIMA20140127005

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 32,180 hours, 28,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P207009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT HOLDER BROKEN.  R & R AFT CABIN FLASHLIGHT HOLDER IAW EMB AMM 33-50-16.
